# SDR 9521129952

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE RIGHT AC BUS, RIGHT GENERATOR, AND DC BUS OFF LIGHTS ILLUMINATED.  THE RIGHT DC BUS WAS RESTORED BY DC BUS CROSSTIE.  AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT CONSTANT SPEED DRIVE, GENERATOR CONTROL PANEL, AND ENGINE GENERATOR.  OPERATIONAL CHECK GOOD.
